# SDR DL72S981102

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Condition: Stuck
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE.  ALL MODES TRIED, PULLED AND RESET C/B, NO HELP.  REPLACED OUTFLOW VALVE AND PRESSURE CONTROLLER AND CONTROL PANEL.
